It has been interesting the last 30 hours, I have been in hospital and I have only seen two people walk into the hospital with face maks on here in WA.
Why are you in hospital Celia, are you having a new hip?
Saw your post about nobody wearing masks Celia, and wondered if you are okay. Incognito expressed the same concern.
Not working on all 8 cylinders Toot! Just need to plod on, just made some chicken soup! LOL
Seems to give me a boost and so simple to make.
Seeing the GP at 4.54pm today.
She put me on some medication that gave me a wopping headache and my son thought it was affecting me, he was not wrong.
Even gave me an ECG every few hours & CAT scan, But it doesn't seem to have affected the ticker so far so good, the medication they warn can harm kidneys! So I have to keep having tests for the kidneys, never had issues like this before. I now have all sorts of sticker marks on me and wholes in my skin from the blood they have been taking! I have lots nearly 2kgs this week!
Personally I think it is anxiety about hubby.
Best of luck Celia..I hope you get better soon.
Thank you Sophie!
Keep us posted after you see the doctor, hope they find a cause. I can understand your anxiety caused by worry about your husband and the weight loss is a worry.
Best wishes for a speedy recovery Celia. It can all get a little overwhelming can't it?
Yes Leonie, this has been going on since end of January.
Sorry you are struggling with health issues Celia. I wish you well, and also your husband. Anxiety is understandable so give yourself lots of hugs and nurturing. Sending you a big cyber hug from me too.
Thank you Ny19, just got back from the doctors and I had hubby in the car, they said the appointment was 5.45pm, so I cancelled going back tomorrow. It is freezing outside now.
Thank you Toot, Leonie & Ny19 for your kind sweet get well wishes, much appreciated.
Husband has just reminded me I need to take him down to the Doctor Blood for another test now!
If it is not one thing it is another.
Thank you RnR. Love your artistic work!!
Hope you're feeling better Celia - I'd send you some flowers, but don't know how to. Take Care. xx
Suze thanks for that!
I am sorry to hear you are not well again Celia -- did they give you injections of iodine for the CT scan -- as I know that can be hard on the kidneys
Seems like you are home again now?? bet you are pleased as you would be worrying about your Husband
Hi Plan B.
Yes they did! The medication is hard on the kidneys also, so I need to have regular testing.
However, something weird happened this morning, my BP is normal so I did not take the medication and went up to the Doctors, she agreed do not take it. The Chemist said see a doctor last night but couldn't. So my regular doctor is seeing me at 12noon tomorrow.
I've been told if my BP goes up to 170 when I take the reading at 4pm I am to go back to them!
Oh well I shall just go and sit in the sunshine if about 30 minutes it is wonderful weather here today In perth. Must check on a girlfriend who has seen her specialist this morning, she needs knee replacements! If it is not one thing it is another.
How are you Plan B. How is the back any better?
What made you end up in the hospital Celia??
Hope all goes well for you Celia, I have to have those injections for my CT scans all the time and I always have a blood test a few days b4 to test to see if the kidneys are ok --- Yes 170 is a bit high especially if you have been up and about doing stuff, normally B/P is higher in the morning when you 1st get up -- do you find that?
My Diastolic reading is always very low, around 50 or a bit higher rarely much higher than 57
No, the back is getting worse as is the breathing -- I have to have an echocardiogram next week to see if my heart is making things worse -- was to have it a while ago but we were having a few virus outbreaks here and so it was canceled, then till it was safe again.
This is the problem, we don't know!
Certainly the medication on Friday that I was taking all weekend was a big no no; the Chemist at the hospital and the Doctors said it is a very very strong medication. So at the moment I am not on anything and I feel better for it.
The lowest I have had is 48 that was under 65. I recorded all the readings and took them to the hospital, they had been p to 200 over 103. I even had a pulse rate of 128! So I am wondering what they are going to find next!
Mind you the northern irish couple next door would make anyone mad, I had to contact the environmental agency because they were burning on the fire all sorts innocentof rubbish, but of course when anyone comes around they are innocent as sweet lambs!! I was just out pruning some of the roses just now and you should have seen the smoke belching out of their chimney, but of course I make it up according to them; yes we have taken photos but it doesn't look so bad when they are taken, if you see the smoke it is acrid. Here in WA you are allowed to do this for 20 minutes while the fire starts! So the sw winds come and blow it into our property and if the doors and windows are open it comes into the house, so in winter on a nice sunny day like today we have to keep all the windows and doors closed because they light their fire about 2.30 - 3pm. I think this is where my husband has got his leukemia from personally.
All the best PlanB and Celia.
Thank you RnR --
Celia, what was the name of the medication that was a NO NO and very strong?
Received a phone call at 7.50 this morning, my GP is sick and is not coming in, so I am making a new appointment on Monday! It will be nearly a week having left hospital by the time I get to see her!
Prazosin, Plan B. 1mg. I took 4 half a tablets and it fried my brain!!!!!
The second tablet in hospital they said didn't do any good so they tried me on another, after 10 hours it started to go down, back home I took half again and thats all I have taken.
Hi Celia, you have probably looked it up - me too - here's what it said.
Prazosin is used alone or in combination with other medications to treat high blood pressure. Prazosin is in a class of medications called alpha-blockers. It works by relaxing the blood vessels so that blood can flow more easily through the body.
Yes I read it last Friday, but the doctor and the chemist at the hospital didn't like it!
What didn't they like -- you looking it up???
That's why I always question every medication they want to give me as I have had some rippers --one was an Antibiotic in the hospital in 2013 -- went in because of a cough and server shortness of breath, and I went through hell for years it was called -- Ciprofloxine -- it gave me gut problems and Megaloblastic anemia -- tendonitis and quite a few other things -- of which I STILL have to be tested for quite often, it was a hell of a drug.
So I question everything now and want to know b4 I take them